advertisement
Question
Posted by: Melanie | 2012/03/26

Epilepsy

I have a question about epilepsy. My husband is on Epilim 700mg twice a day but still get seizures. Any suggestions on what to do or can you suggest any doctor that he can go and see for his condition. He gets a seizure almost every second week.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Melanie

It is very important for your husband to have his epilepsy controlled and he will have to consult a neurologist as soon as possible. It might be that his dose of Epilim is too low and that new medication will have to be added.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement